MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL CRYSTAL ENTERIC/NONFERMENTER ID SYSTEM; GRAM NEGATIVE IDENTIFICATION PANEL

BECTON, DICKINSON & CO. (SPARKS) BD BBL CRYSTAL ENTERIC/NONFERMENTER ID SYSTEM; GRAM NEGATIVE IDENTIFICATION PANEL
Catalog Number 245000
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported while using bd bbl¿ crystal¿ enteric/nonfermenter id system klebsiella variicola was misidentified as k pneumoniae.There was no report of patient impact.The following information was provided by the initial reporter: customer reports unexpected id of klebsiella variicola as k pneumoniae no further follow up needed, customer was advised that k variicola is not in database taxa list for identification.
 
Additional Manufacturer Narrative
H6: investigation summary this complaint is for the mis-identification of klebsiella variicola as klebsiella pneumoniae.There are no claims for this organism as it is not in the phoenix id database.This complaint is not confirmed.A review of complaints revealed no additional complaints on this catch.A review of quality notifications revealed there were no quality notifications noted on this batch.
 
Event or Problem Description

Brand Name
BD BBL CRYSTAL ENTERIC/NONFERMENTER ID SYSTEM
Common Device Name
GRAM NEGATIVE IDENTIFICATION PANEL
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
MDR Report Key11659348
Report Number1119779-2021-00660
Device Sequence Number14312156
Product Code JSS
UDI-Device Identifier00382902450009
UDI-Public00382902450009
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K926018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2021
Device Catalogue Number245000
Device Lot Number0066303
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1